# SDR DL73K011956

- Difficulty date: December 19, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 41,941 hours, 32,501 cycles
- Engine time: 20,605 hours, 22,237 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 85129E
- Part serial: 60366
- Condition: Failed
- Location: Apu Bay
- Part time: 20,605 hours, 22,237 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F, D

## Discrepancy

DURING TAXI OUT, APU DROPPED OFF LINE.  TOWER CONFIRMED SMOKE AND FLAME COMING FROM APU AREA.  CREW ACCOMPLISHED APU FIRE CHECKLIST.  REPLACED APU AND APU FIRE BOTTLE.
